Show ratings & reviews for

3.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

JP | 65-74 | Male | On medication for 2 to less than 5 years | Patient
9/18/2009
Condition: Ventricular Rate Control in Atrial Fibrillation
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I have been taken Digitek for several years. It has worked great for me, I have AF and it helps alot.

Report this postFill 3Created with Sketch.
RECALL? | 45-54 | Female | On medication for 1 to 6 months | Patient
4/11/2009
Condition: A Type of Fast Heartbeat - Paroxysmal Atrial Tachycardia
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

It started making my hair fall out and from it says on the FDA website this medicine has been recalled since April 08 and now again on March 31, 2009. Please check the FDA website on this medicine and call your doctor to see what they recommend.

Report this postFill 3Created with Sketch.
Rusted69 | 45-54 | Male | On medication for 10 years or more | Patient
2/8/2009
Condition: Ventricular Rate Control in Atrial Fibrillation
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have taken lanoxin/digitek for nearly 10 years. I also take a low dose aspirin every day. With excersize and a good diet I have been doing very well. The recall, your doctor should have advised anyone about that. Mine did. I also take an omega-3 fish oil capsule once a day as well.

Report this postFill 3Created with Sketch.
txrantula | 45-54 | Male | On medication for 6 months to less than 1 year | Patient
12/2/2008
Condition: Ventricular Rate Control in Atrial Fibrillation
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

it almost killed me!

Report this postFill 3Created with Sketch.
MOUNTIAN1956 | 45-54 | Female | On medication for 2 to less than 5 years | Patient
8/24/2008
Condition: Ventricular Rate Control in Atrial Fibrillation
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I HEARD THIS MED IS BEING RECALLED? IS IT TRUE...

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More